Existence results for a coupled systems of Chandrasekhar quadratic integral equations

Document Type: Original Article

Authors

1 Department of Mathematics, Hazara University Mansehra, Khyber Pakhtunkhwa, Pakistan.

2 Department of Mathematics, University of Malakand Dir(L), Khyber Pakhtunkhwa, Pakistan.

3 Department of Mathematics, University of Swat, Khyber Pakhtunkhwa, Pakistan.

Abstract

In this article, we study a coupled systems of generalized Chandrasekhar quadratic integral equations,
which is widely applicable in various disciplines of science and technology. By using the contraction mapping
principle and successive approximation, we develop suffcient conditions for existence and uniqueness of
the solution. Also, an example is provided to illustrate our main results.

Keywords


[1] B. Ahmad, J. J. Nieto, Existence results for a coupled system of nonlinear fractional differential equations with
threepoint boundary conditions, Comput. Math. Appl., 58 (2009), 1838-1843.

[2] I. K. Argyros, Quadratic equations and applications to Chandrasekhars and related equations, Bull. Austral. Math.
Soc., 32 (1985), 275-292.

[3] J. Banas, B. Rzepka, Monotonic solutions of a quadratic integral equations of fractional order, J. Math. Anal.
Appl., 332 (2007), 1370-1378.

[4] J. Banas, A. Martinon, Monotonic solutions of a quadratic integral equation of volterra type, Comput. Math.
Appl., 47 (2004), 271-279.

[5] J. Banas, J. Caballero, J. Rocha, K. Sadarangani, Monotonic solutions of a class of quadratic integral equations
of volterra type, Comput. Math. Appl., 49(2005), 943-952.

[6] J. Banas, J. Rocha Martin, K. Sadarangani, On the solution of a quadratic integral equation of Hammerstein
type, Math. Comput. Modelling, 43 (2006), 97-104.

[7] J. Banas, B. Rzepka, Nondecreasing solutions of a quadratic singular Volterra integral equation, Math. Comput.
Modeling, 49 (2009), 488-496.

[8] C. Bai, J. Fang, The existence of a positive solution for a singular coupled system of nonlinear fractional differential
equations, Appl. Math. Comput., 150, (2004) 611-621.

[9] J. Caballero, A. B. Mingarelli, K. Sadarangani, Existence of solutions of an integral equation of chandrasekhar
type in the theory of radiative, Electron. J. Di . Equns., 57 (2006), 1-11.

[10] S. Chandrasekhar, Radiative transfer, Courier Corporation, USA, (1960). 

[11] Y. Chen, H. An, Numerical solutions of coupled Burgers equations with time and space fractional derivatives,
Appl. Math. Comput., 200 (2008), 87-95.

[12] W. G. El-Sayed, B. Rzepka, Nondecreasing solutions of a quadratic integral equation of Urysohn type, Comput.
Math. Appl., 67 (51) (2006), 1065-1074.

[13] A. M. A. El-Sayed, H. H. G. Hashem, E. A. A. Ziada, Picard and Adomian methods for coupled systems of
quadratic integral equations of fractional order, J. Nonlinear Anal. Optim., 3 (2) (2012), 171-183. 

[14] A. M. A. El-Sayed, H. H. G. Hashem, Existence results for coupled systems of quadratic integral equations of
fractional orders, Optim. Lett., 7 (2013), 1251-1260.

[15] V. Ga ychuk, B. Datsko, V. Meleshko, Mathematical modeling of time fractional reaction-diffusion systems, J.
Math. Appl., 220,(2008), 215-225. 1

[16] V. D. Gejji, Positive solutions of a system of non-autonomous fractional differential equations, J. Math. Anal.
Appl., 302 (2005), 56-64.

[17] V. Ga ychuk, B. Datsko, V. Meleshko, D. Blackmore, Analysis of the solutions of coupled nonlinear fractional
reaction-diffusion equations, Chaos Solitons, and Fract., 41 (2009), 1095-1104.

[18] H. A. H. Salem, On the quadratic integral equations and their applications, Comput. Math. Appl., 62 (2011),
2931-2943.

[19] H. H. G. Hashim, On successive approximation method for coupled systems of Chandrasekhar quadratic integral
equations, J. Egyptian Math. Soc., 23 (2015), 108-112. 

[20] X. Su, Boundary value problem for a coupled system of nonlinear fractional differential equations, Appl. Math.
Lett., 22 (2009), 64-69.